# SDR DALA2020012310530

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE PLATE FROM BS 1440 TO 1530 IN THE AFT CARGO BAY.   REPLACED IAW SRM 51-40-02-0G, PAR. 4, 7,  AND DWG 146N5391, REV. B.
